# SDR CA010102011

- Difficulty date: November 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL2156B11415
- Aircraft time: 698 hours
- System (JASC): 2710 · Aileron Control System
- Part: Cable Guard
- Condition: Worn
- Location: Cockpit
- Part time: 792 hours
- Component: Cable Guard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION, WE HAVEFOUND A CABLE GUARD THAT WAS RUBBING ON THE AILERON MULTIPLIER REAR CABLE WHICH COMES FROM THE PILOTS SIDE CABLE. WE THEN CHECKED A/C 2017 AND FOUND THE SAME PROBLEM. WE WILL CARRY OUT AN INSPECTION OF ALL CL415.AT THIS TIME THE DISMANTLING OF THE MULTIPLIER HAS BEEN CARRIED OUT ON A/C 2017 AND THE GUARD HAS BEEN FOUND WORN BY APPROXIMATELY .030. HOWEVER, THE CABLE DID NOT SHOW ANY SIGN OF DAMAGE. SEE ATTACHED PICTURES.
